# SDR FDEA202304190696

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 95,225 hours, 22,497 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887502
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION ON RIGHT HAND WING FUEL ACCESS DOOR FORWARD INBOARD   CORNER AT STATION XOS 610 FOUND 01 EACH CRACK APPROXIMATELY 0.3 INCHES.  REPAIR CARRIED OUT AS PER MD - 11 SRM 57-40-01-2R REPAIR 18 FIGURE 201.   INITIAL INSPECTION TO BE CARRIED OUT AT NEXT C CHECK NOT EXCEEDING 24 MONTHS AND   REPETITIVE INSPECTION TO BE CARRIED OUT  AT EVERY C CHECK NOT EXCEEDING 24 MONTHS   PER MD-11 SRM 57-40-01-2R TABLE 204 REPAIR 18. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
